Open Access
Translator Disclaimer
2001 On the Number of Daubechies Scaling Functions and a Conjecture of Chyzak et al.
Yang Wang
Experiment. Math. 10(1): 87-89 (2001).

Abstract

Using a result on Riesz factorizations, we show that there are at most 2N-1 and at least 2[N/2] distinct Daubechies scaling functions with support in [1-N, N].

Citation

Download Citation

Yang Wang. "On the Number of Daubechies Scaling Functions and a Conjecture of Chyzak et al.." Experiment. Math. 10 (1) 87 - 89, 2001.

Information

Published: 2001
First available in Project Euclid: 30 August 2001

zbMATH: 0974.42028
MathSciNet: MR1 822 853

Subjects:
Primary: ‎42C40

Rights: Copyright © 2001 A K Peters, Ltd.

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.10 • No. 1 • 2001
Back to Top